# SDR AALA20190529009

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A24885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON APU INLET AT STA.1088 UPPER ANGLE, REPLACED UPPER ANGLE IAW AARD51-00-05 AND DRAWING 148A0924.
